Jump to content

Pots And Weight Gain?


Mandi
 Share

Recommended Posts

I stopped the florinef and the weight didn't go away. I now gained even more on the midodrine!I I went from 114 lbs, just 2 years ago to 143. That's insane. Same activity level except now I'm eating less.  It has to be the meds, right? With a new doctor's permission, I have stopped taking the midodrine, a few days ago,  but no weight loss yet. And I'm worried I'll start fainting again. 

Link to comment
Share on other sites

On 1/4/2013 at 1:18 AM, FarmerAmy said:

Mandi,

My doctor didn't believe me when I said I was gaining weight due to the Cymbalta. I slowly gained about 10 lbs per year and he just said that we gain weight as we get older.

I didn't include all the details in my first post, but I will now in case they are helpful. I gained 35 lbs over about 3 years while on Cymbalta. I stopped taking it at one point and lost 30 lbs in 3 months without even trying. Unfortunately I also went into a major depression and went back on the Cymbalta and gained back the 35 lbs in under a year. I switched to Zoloft and the weight started to slowly come off again and I am finally back to my normal weight.

At first my doctor was adamant that Cymbalta does not cause weight gain. But I know my body and I've always been slim without trying. I tried to convince my doctor, but he was so certain that I began to doubt myself. Now that I've been through a few weight gain and loss cycles, my doctor says "of course it was the Cymbalta!" Luckily I think he is a good doctor, otherwise I would have found a new one after this experience.

Your weight gain might be completely unrelated to Cymbalta. But you know your body best, so don't let your doctor make you doubt yourself if you feel strongly about this.

Good luck!

Amy

I was on Cymbalta for 10+ years and gained 60 lbs.  I got off it last year and have lost about 40 lbs without even trying.  I was actually going to post here and ask if my weight loss could be due to POTS, but it might just be from getting off the Cymbalta and being on Pristiq.   (My appetite is not what it was before I started the Pristiq).  

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...